# SDR AALA202410283099

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 34,748 hours, 14,215 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M24982
- Condition: No Test
- Location: Zone 800
- Part time: 8,471 hours, 3,901 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST, EMERGENCY POWER SUPPLY UNIT (13WL) AFT LEFT DID NOT PASS TEST. REPLACED SLIDE PER JOB CARD # 26L000025010.
